# SDR TC8A96022

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, HORIZONTAL SUPPORT AND BRACKET BASE RIGHT SIDE HAS LEVEL 2 CORROSION.  MADE AND INSTALLED DOUBLER AS REQUIRED PER SRM 53-2-5.  (M)
